IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI) [schedule] [select]
Chair Satoshi Kurihara (Osaka Univ.)
Vice Chair Shigeo Matsubara (Kyoto Univ.), Toshiharu Sugawara (Waseda Univ.)
Secretary Koichi Moriyama (Osaka Univ.), Daisuke Katagami (Tokyo Polytechnic Univ.)

Special Interest Group on Intelligence and Complex Systems (IPSJ-ICS) [schedule] [select]
Chair Katashi Nagao
Vice Chair Tokuro Matsuo
Secretary Ryutaro Ichise, Akihiro Yamashita, Shigeki Ohira

Special Interest Group on Knowledge-Based Systems (JSAI-KBS) [schedule] [select]
Chair Tsuyoshi Murata
Vice Chair Ichiro Kobayashi
Secretary Takanori Komatsu, Hidenori Kawamura, Hidenao Abe

Special Interest Group on Society and Artificial Intelligence (JSAI-SAI) [schedule] [select]
Chair Atsushi Shinjo
Vice Chair Hitoshi Matsubara
Secretary Itsuki Noda, Kosuke Shinoda, Nobuhiro Ito, Kentaro Kayama

Special Interest Group on Data Oriented Constructive Mining and Simulation (JSAI-DOCMAS) [schedule] [select]
Chair Hidefumi Sawai
Vice Chair Hiromitsu Hattori
Secretary Kiyoshi Izumi, Hidenori Kawamura, Fujio Toriumi

Conference Date Sun, Mar 11, 2012 14:10 - 19:00
Mon, Mar 12, 2012 09:00 - 18:00
Tue, Mar 13, 2012 09:00 - 15:00
Topics Social System and Information Technology 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Sun, Mar 11 PM  JSAI SIG-SAI (1)
14:10 - 15:50
  -  
  15:50-15:55 Break ( 5 min. )
Sun, Mar 11   JSAI SIG-SAI (2)
15:55 - 17:25
  -  
  17:25-17:30 Break ( 5 min. )
Sun, Mar 11   IPSJ SIG-ICS (1)
17:30 - 19:00
(1) 17:30-19:00  
Mon, Mar 12 AM  IPSJ SIG-ICS (2)
09:00 - 10:30
(2) 09:00-10:30  
  10:30-10:45 Break ( 15 min. )
Mon, Mar 12   JSAI SIG-KBS (1)
10:45 - 11:45
(3) 10:45-11:45  
  11:45-13:00 Break ( 75 min. )
Mon, Mar 12   Invited Talk
13:00 - 14:00
(4) 13:00-14:00  
  14:00-14:15 Break ( 15 min. )
Mon, Mar 12   JSAI SIG-KBS (2)
14:15 - 16:15
(5) 14:15-16:15  
  16:15-16:30 Break ( 15 min. )
Mon, Mar 12   JSAI SIG-DOCMAS (1)
16:30 - 18:00
(6) 16:30-18:00  
Tue, Mar 13 AM  JSAI SIG-DOCMAS (2)
09:00 - 10:30
(7) 09:00-10:30  
  10:30-10:45 Break ( 15 min. )
Tue, Mar 13 AM  IEICE SIG-AI (1)
10:45 - 12:15
(1)
AI
10:45-11:15 Intelligent Platform for Concern Assessment Based on Micropost Utterance Classification by Topic of Interest AI2011-43 Robin M. E. Swezey, Mahmoud Salim Bouyahyaoui, Shun Shiramatsu, Tadachika Ozono, Toramatsu Shintani (Nagoya Inst. of Tech.)
(2)
AI
11:15-11:45 Emergent Group Formation by Multiplexed Dynamic Immune Network AI2011-44 Motoyoshi Yamaho, Satoshi Matsuda (Nihon Univ.)
(3)
AI
11:45-12:15 Efficient Task Allocation by Learning and Reorganization of Hierarchical Agent Network Based on Observed Delay AI2011-45 Kazuki Urakawa, Toshiharu Sugawara (Waseda Univ.)
  12:15-13:30 Break ( 75 min. )
Tue, Mar 13 PM  IEICE SIF-AI (2)
13:30 - 15:00
(4)
AI
13:30-14:00 Mobile Application Recommendation Depending on the User's Context AI2011-46 Mitsuhiro Matsumoto (Osaka-u), Ryozo Kiyohara (Mitsubishi Electric), Masayuki Numao, Satoshi Kurihara (Osaka-u)
(5)
AI
14:00-14:30 Evaluating Documents on Historical Events by Comparing Tuple Sets Generated from Predicate-Argument Structure AI2011-47 Takayuki Kitano, Akihiro Yamamoto (Kyoto Univ.)
(6)
AI
14:30-15:00 Applying Transfer Learning to the Implementation of an Interactive FAQ Search System AI2011-48 Shingo Kitamoto, Shigeo Matsubara (Kyoto Univ.)

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AI Technical Committee on Artificial Intelligence and Knowledge-Based Processing (AI)   [Latest Schedule]
Contact Address Secretaries of Special Interested Group of Artificial Intelligence and Knowledge
E-:ai-sff 
IPSJ-ICS Special Interest Group on Intelligence and Complex Systems (IPSJ-ICS)   [Latest Schedule]
Contact Address  
JSAI-KBS Special Interest Group on Knowledge-Based Systems (JSAI-KBS)   [Latest Schedule]
Contact Address  
JSAI-SAI Special Interest Group on Society and Artificial Intelligence (JSAI-SAI)   [Latest Schedule]
Contact Address  
JSAI-DOCMAS Special Interest Group on Data Oriented Constructive Mining and Simulation (JSAI-DOCMAS)   [Latest Schedule]
Contact Address  


Last modified: 2012-03-13 09:17:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AI Schedule Page]   /   [Return to IPSJ-ICS Schedule Page]   /   [Return to JSAI-KBS Schedule Page]   /   [Return to JSAI-SAI Schedule Page]   /   [Return to JSAI-DOCMAS Schedule Page]   /  
 
 Go Top  Go Back   Prev AI Conf / Next AI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan